JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INEQUALITIES FOR THE (q, k)-DEFORMED GAMMA FUNCTION EMANATING FROM CERTAIN PROBLEMS OF TRAFFIC FLOW
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 1,  2016, pp.9-15
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.1.9
 Title & Authors
INEQUALITIES FOR THE (q, k)-DEFORMED GAMMA FUNCTION EMANATING FROM CERTAIN PROBLEMS OF TRAFFIC FLOW
Nantomah, Kwara; Prempeh, Edward;
  PDF(new window)
 Abstract
In this paper, the authors establish some double inequalities concerning the (q, k)-deformed Gamma function. These inequalities emanate from certain problems of traffic flow. The procedure makes use of the integral representation of the (q, k)-deformed Gamma function.
 Keywords
Gamma function;q-deformed Gamma function;k-deformed Gamma function;(q, k)-deformed Gamma function;q-integral;Inequality;
 Language
English
 Cited by
 References
1.
R. Askey, The q-Gamma and q-Beta Functions, Appl. Anal. 8(2)(1978), 125-141. crossref(new window)

2.
W. S. Chung, T. Kim and T. Mansour, The q-deformed Gamma function and q-deformed Polygamma function, Bull. Korean Math. Soc. 51(4)(2014), 1155-1161.

3.
R. Diaz and E. Pariguan, On hypergeometric functions and Pachhammer k-symbol, Divulg. Mat., 15(2)(2007), 179-192.

4.
R. Diaz and C. Teruel, q, k-generalized gamma and beta functions, J. Nonlinear Math. Phys., 12(2005), 118-134. crossref(new window)

5.
I. Ege, E. Yyldyrym, Some generalized equalities for the q-gamma function, Filomat, 26(6)(2012), 1221-1226.

6.
H. Elmonster, K. Brahim, A. Fitouhi, Relationship between characterizations of the q-Gamma function, J. Inequal. Spec. Funct., 3(4)(2012), 50-58.

7.
F. H. Jackson, On a q-Definite Integrals, Quart. J. Pure Appl. Math., 41(1910), 193-203.

8.
J. Lew, J. Frauenthal, N. Keyfitz, On the Average Distances in a Circular Disc, SIAM Rev., 20(3)(1978), 584-592. crossref(new window)

9.
K. Nantomah, Some Inequalities for the Ratios of Generalized Digamma Functions, Adv. Inequal. Appl., 2014(2014), Article ID 28.

10.
K. Nantomah and E. Prempeh, Certain Inequalities Involving the q-Deformed Gamma Function , Probl. Anal. Issues Anal., 4(22)(1)(2015), 57-65.

11.
F. Qi, and Q. M. Luo, Bounds for the ratio of two Gamma functions - From Wendel's and related inequalities to logarithmically completely monotonic functions, Banach J. Math. Anal., 6(2)(2012), 123-158.

12.
J. Sandor, On certain inequalities for the Gamma function, RGMIA Res. Rep. Coll. 9(1)(2006), Art. 11.

13.
J.G. Wendel, Note on the gamma function, Amer. Math. Monthly, 55(1948), 563-564. crossref(new window)